# SDR DL72S011870

- Difficulty date: November 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 61,245 hours, 46,831 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SUPPORT BEAM CHAFED I/B FWD END OF T/E PANEL I/B END.  REPAIR PER MM 57-43-000-8 FIG 801.
